Alert archive / California / Hazardous Seas Warnings in 2018
Hazardous Seas Warning 16, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Sep 3, 2018, 2:12 AM PDT. It was in force for 40 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2018, 2:12 AM PDT (09:12 UTC)
- Expired
- Sep 4, 2018, 6:00 PM PDT
- In force
- 40 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
762 WHUS76 KEKA 030912 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 212 AM PDT Mon Sep 3 2018 PZZ475-031715- /O.CAN.KEKA.GL.W.0028.000000T0000Z-180904T1000Z/ /O.NEW.KEKA.SE.W.0016.180903T0912Z-180905T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 212 AM PDT Mon Sep 3 2018 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 PM PDT TUESDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Eureka has issued a Hazardous Seas Warning, which is in effect until 5 PM PDT Tuesday. The Gale Warning has been cancelled. * SEAS...North 10 to 15 feet at 11 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. && $$ PZZ470-031715- /O.EXT.KEKA.GL.W.0028.000000T0000Z-180905T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 212 AM PDT Mon Sep 3 2018 ...GALE WARNING NOW IN EFFECT UNTIL 5 PM PDT TUESDAY... * WINDS...N 25 to 30 kt with gusts to 40 kt. today. * SEAS...North 12 to 15 feet at 11 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ450-031715- /O.EXT.KEKA.SC.Y.0075.000000T0000Z-180905T0000Z/ Pt St George to Cape Mendocino out 10 nm- 212 AM PDT Mon Sep 3 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT TUESDAY... * WINDS...N 15 to 25 kt...strongest near Point Saint George. * SEAS...Steep waves 9 to 10 feet at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-031715- /O.EXT.KEKA.SC.Y.0075.000000T0000Z-180904T1200Z/ Cape Mendocino to Pt Arena out 10 nm- 212 AM PDT Mon Sep 3 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... * WINDS...N 10 to 20 kt with gusts to 30 kt near Cape Mendocino. * SEAS...Steep waves from 7 to 9 ft at 7 to 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
8 follow-up statements
180 WHUS76 KEKA 030916 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 216 AM PDT Mon Sep 3 2018 PZZ470-031730- /O.CON.KEKA.GL.W.0028.000000T0000Z-180905T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 216 AM PDT Mon Sep 3 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WINDS...N 25 to 30 kt with gusts to 40 kt. * SEAS...North 12 to 15 feet at 11 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ475-031730- /O.CON.KEKA.SE.W.0016.000000T0000Z-180905T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 216 AM PDT Mon Sep 3 2018 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * SEAS...North 12 to 15 feet at 11 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. && $$ PZZ450-031730- /O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0000Z/ Pt St George to Cape Mendocino out 10 nm- 216 AM PDT Mon Sep 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WINDS...N 15 to 25 kt with gusts to 30 kt...strongest winds near Point Saint George. * SEAS...Steep waves 9 to 10 feet at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-031730- /O.CON.KEKA.SC.Y.0075.000000T0000Z-180904T1200Z/ Cape Mendocino to Pt Arena out 10 nm- 216 AM PDT Mon Sep 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WINDS...N 10 to 20 kt with gusts to 30 kt near Cape Mendocino. * SEAS...Steep waves from 7 to 9 ft at 7 to 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
739 WHUS76 KEKA 031607 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 907 AM PDT Mon Sep 3 2018 PZZ470-040015- /O.CON.KEKA.GL.W.0028.000000T0000Z-180905T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 907 AM PDT Mon Sep 3 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM TUESDAY... * WINDS...N 25 to 30 kt with gusts to 40 kt. * SEAS...N 12 to 15 ft at 11 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ475-040015- /O.CON.KEKA.SE.W.0016.000000T0000Z-180905T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 907 AM PDT Mon Sep 3 2018 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM TUESDAY... * WINDS...N 20 to 30 kt with occasional gusts to 35 kt through Tuesday. * SEAS...N 12 to 15 ft at 11 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. $$ PZZ450-040015- /O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0000Z/ Pt St George to Cape Mendocino out 10 nm- 907 AM PDT Mon Sep 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM TUESDAY... * WINDS...N 15 to 25 kt with gusts to 30 kt...strongest winds near Point Saint George. * SEAS...Steep waves 9 to 10 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-040015- /O.CON.KEKA.SC.Y.0075.000000T0000Z-180904T1200Z/ Cape Mendocino to Pt Arena out 10 nm- 907 AM PDT Mon Sep 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM TUESDAY... * WINDS...N 10 to 20 kt. Gusts to 30 kt near Cape Mendocino. * SEAS...Steep waves 7 to 9 ft at 7 to 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
826 WHUS76 KEKA 032154 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 254 PM PDT Mon Sep 3 2018 PZZ470-040600- /O.CON.KEKA.GL.W.0028.000000T0000Z-180905T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 254 PM PDT Mon Sep 3 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM TUESDAY... * WINDS...N 25 to 35 kt with gusts to 40 kt. * SEAS...N 12 to 15 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ475-040600- /O.CON.KEKA.SE.W.0016.000000T0000Z-180905T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 254 PM PDT Mon Sep 3 2018 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM TUESDAY... * WINDS...N 20 to 25 kt with gusts to 30 kt through Tuesday. * SEAS...N 12 to 15 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. $$ PZZ450-040600- /O.EXT.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/ Pt St George to Cape Mendocino out 10 nm- 254 PM PDT Mon Sep 3 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM TUESDAY... * WINDS...N 10 to 20 kt...except 15 to 25 kt with gusts to 30 kt near Point Saint George. * SEAS...Steep waves 9 to 10 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-040600- /O.EXT.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 254 PM PDT Mon Sep 3 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM TUESDAY... * WINDS...NW 10 to 20 kt. Gusts to 30 kt near Cape Mendocino. * SEAS...Steep waves 7 to 9 ft at 7 to 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
778 WHUS76 KEKA 040344 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 844 PM PDT Mon Sep 3 2018 PZZ470-041145- /O.CON.KEKA.GL.W.0028.000000T0000Z-180905T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 844 PM PDT Mon Sep 3 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WINDS...N 25 to 35 kt with gusts to 40 kt. * SEAS...N 10 to 14 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ475-041145- /O.CON.KEKA.SE.W.0016.000000T0000Z-180905T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 844 PM PDT Mon Sep 3 2018 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WINDS...N 20 to 25 kt with gusts to 30 kt through Tuesday. * SEAS...N 10 to 14 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. $$ PZZ450-041145- /O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/ Pt St George to Cape Mendocino out 10 nm- 844 PM PDT Mon Sep 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... * WINDS...N 10 to 20 kt...except 15 to 25 kt with gusts to 30 kt near Point Saint George. * SEAS...Steep waves 9 to 10 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-041145- /O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 844 PM PDT Mon Sep 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... * WINDS...NW 10 to 20 kt. Gusts to 30 kt near Cape Mendocino. * SEAS...Steep waves 7 to 9 ft at 7 to 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
259 WHUS76 KEKA 040943 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 243 AM PDT Tue Sep 4 2018 PZZ470-041745- /O.CON.KEKA.GL.W.0028.000000T0000Z-180905T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 243 AM PDT Tue Sep 4 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...N 20 to 30 kt with gusts to 40 kt. * SEAS...N 10 to 14 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ475-041745- /O.CON.KEKA.SE.W.0016.000000T0000Z-180905T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 243 AM PDT Tue Sep 4 2018 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...N 20 to 25 kt with gusts to 30 kt through Tuesday. * SEAS...N 10 to 14 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. $$ PZZ450-041745- /O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/ Pt St George to Cape Mendocino out 10 nm- 243 AM PDT Tue Sep 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 5 to 15 kt. Gusts to 30 kt near Point Saint George. * SEAS...Steep waves 8 to 10 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-041745- /O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 243 AM PDT Tue Sep 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NW 10 to 20 kt. Gusts to 30 kt near Cape Mendocino. * SEAS...Steep waves 7 to 9 ft at 7 to 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
941 WHUS76 KEKA 041616 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 916 AM PDT Tue Sep 4 2018 PZZ470-050000- /O.CON.KEKA.GL.W.0028.000000T0000Z-180905T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 916 AM PDT Tue Sep 4 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM THIS AFTERNOON... * WINDS...N 20 to 30 kt with gusts to 40 kt. * SEAS...N 10 to 13 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ475-050000- /O.CON.KEKA.SE.W.0016.000000T0000Z-180905T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 916 AM PDT Tue Sep 4 2018 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM THIS AFTERNOON... * WINDS...N 20 to 25 kt with gusts to 30 kt through today. * SEAS...N 10 to 13 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. $$ PZZ450-050030- /O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/ Pt St George to Cape Mendocino out 10 nm- 916 AM PDT Tue Sep 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...N 5 to 15 kt. Gusts to 30 kt near Point Saint George through this evening. * SEAS...Steep waves 8 to 10 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-050030- /O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 916 AM PDT Tue Sep 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...NW 10 to 20 kt. Gusts to 30 kt near Cape Mendocino through this evening. * SEAS...Steep waves 7 to 9 ft at 7 to 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
363 WHUS76 KEKA 042146 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 246 PM PDT Tue Sep 4 2018 PZZ470-050100- /O.EXT.KEKA.GL.W.0028.000000T0000Z-180905T0100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 246 PM PDT Tue Sep 4 2018 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM THIS EVENING... * WINDS...N 20 to 30 kt with gusts to 35 kt this afternoon, decreasing to 15 to 20 kt. * SEAS...N 10 to 12 ft at 10 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ475-050100- /O.EXT.KEKA.SE.W.0016.000000T0000Z-180905T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 246 PM PDT Tue Sep 4 2018 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 6 PM THIS EVENING... * WINDS...N 15 to 25 kt tonight. * SEAS...N 10 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. $$ PZZ450-050600- /O.EXT.KEKA.SC.Y.0075.000000T0000Z-180905T0700Z/ Pt St George to Cape Mendocino out 10 nm- 246 PM PDT Tue Sep 4 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT TONIGHT... * WINDS...NW 5 to 15 kt. Gusts to 30 kt near Point Saint George through this evening. * SEAS...Steep waves 7 to 9 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-050400- /O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 246 PM PDT Tue Sep 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...NW 5 to 15 kt, except occasionally S near the coast. Gusts to 25 kt near Cape Mendocino through this evening. * SEAS...Steep waves 6 to 8 ft at 7 to 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
835 WHUS76 KEKA 050101 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 601 PM PDT Tue Sep 4 2018 PZZ470-050915- /O.EXP.KEKA.GL.W.0028.000000T0000Z-180905T0100Z/ /O.NEW.KEKA.SC.Y.0076.180905T0101Z-180905T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 601 PM PDT Tue Sep 4 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...GALE WARNING WILL EXPIRE AT 6 PM PDT THIS EVENING... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect until 3 PM PDT Wednesday. * WINDS...N 15 to 20 kt. Gusts to 25 kt this evening. * SEAS...N 8 to 10 ft at 19 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-050915- /O.EXP.KEKA.SE.W.0016.000000T0000Z-180905T0100Z/ /O.NEW.KEKA.SC.Y.0076.180905T0101Z-180905T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 601 PM PDT Tue Sep 4 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 6 PM PDT THIS EVENING... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect until 3 PM PDT Wednesday. * WINDS...N 15 to 20 kt. Gusts to 25 kt this evening. * SEAS...N 8 to 10 ft at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ450-050700- /O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0700Z/ Pt St George to Cape Mendocino out 10 nm- 601 PM PDT Tue Sep 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...NW 5 to 15 kt. Gusts to 30 kt near Point Saint George through this evening. * SEAS...Steep waves 7 to 9 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-050400- /O.CON.KEKA.SC.Y.0075.000000T0000Z-180905T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 601 PM PDT Tue Sep 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NW 5 to 15 kt, except occasionally S near the coast. Gusts to 25 kt near Cape Mendocino through this evening. * SEAS...Steep waves 6 to 8 ft at 7 to 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that hazardous wave conditions will exist for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Sep 2, 2:45 PM PDT, 11 hours 27 minutes earlier.
Area forecast discussion, Sep 2, 2:45 PM PDT, 11 hours 27 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
245 PM PDT Sun Sep 2 2018
.SYNOPSIS...Less coastal cloud cover is expected through early in
the coming week as offshore low-level flow continues. Hot inland
temperatures will persist through Tuesday as well with highs in
the 90s across the interior under mostly sunny skies. Coastal
clouds will increase by mid-week, with temperatures across the
interior returning to near normal. No rain is anticipated.
&&
.DISCUSSION...The marine layer has continued to shrink in depth
today, and it is presently about 1000-1500 ft thick. Coastal
clouds will less widespread than on Saturday, but there were
somewhat tenacious along the southern 2/3 of the Redwood Coast. As
of this writing, some thin clouds remain from just S of Crescent
City to near KACV, as well as just S of Fort Bragg, but these
clouds should be gone within the hour.
Clouds will likely reform tonight N of Cape Mendocino to the Eel
River Delta and perhaps Humboldt Bay, but the clouds should erode
quickly on Monday. Coastal cloudiness is expected to increase on
Wednesday and continue more expansive through the end of the work
week. Additionally, nighttime coastal advection fog is also
likely.
The models are indicating some mid-level instability over extreme
E Del Norte and NE Humboldt counties Tuesday evening. However,
there is considerable convective inhibition (CIN) as well during
that same time frame. Have indicated a non-zero chance of a
shower in that area, but the likely result will be some convective
cloudiness over the high terrain.
A weak frontal system will approach the area from the NW late in
the week, but, again, have only indicated some "silent" rain
chances for the extreme N portion of the area. /SEC
&&
.AVIATION...VFR conditions will prevail into the overnight hours for
the coastal terminals as the last of the lingering stratus along the
North Coast dissipates this afternoon. Marine stratus is expected to
redevelop late tonight at KACV, however increased offshore flow
farther to the north will yield greater potential for KCEC to remain
VFR through the night and into the day on Monday. Meanwhile,
interior airfields including KUKI will remain VFR through the TAF
period. /CB
&&
.MARINE...Gale force northerly winds will continue across the outer
waters through early Tuesday. The core of strongest sustained winds
will be located over the northern half of the area, with slightly
lower winds and low end gale force gusts to the south. Steep seas
will continue to build into the 15 to 17 ft range by tonight and
remain hazardous through at least Tuesday morning before winds begin
to diminish.
Meanwhile, Small Craft Advisory conditions will persist across the
nearshore waters through early in the work week. While localized
areas of stronger winds will remain possible near and downwind of Pt
St George and Cape Mendocino, the primary hazard for both nearshore
zones will be seas on the order of 8 to 10 ft. These conditions will
be more widespread across the northern inner waters but much more
hit or miss across the southern inner waters. Although areas along
the Lost Coast will likely observe much calmer winds or seas, more
hazardous conditions will persist off of Cape Mendocino and also in
the vicinity of Point Arena. Therefore decided to extend the advisory
for the southern inner waters at least through early Monday morning
with the possibility that advisory conditions will continue beyond
that time. Will continue to monitor this potential through issuance
of the Monday morning forecast package. /CB
&&
.FIRE WEATHER...Ridgetop and upper slope winds will increase over
the extreme NE portion of Del Norte County this evening and
continue through Monday morning. In addition, relative humidity
recoveries will be poor across the upper slopes and ridgetops in
that area. As a result, have continued the Red Flag Warning for
fire weather zone 203 at elevations above 2000 feet from this
evening through late Monday morning. Lighter winds are expected
by late Monday, and temperatures are forecast to gradually
decrease from mid to late week. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Red Flag Warning from 9 PM this evening to 11 AM Monday
for CAZ203.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 3 PM Tuesday for PZZ450.
Small Craft Advisory until 6 AM Monday for PZZ455.
Gale Warning until 9 AM Tuesday for PZZ470.
Gale Warning until 3 AM Tuesday for PZZ475.
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Sep 2, 5:26 AM PDT, 20 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 526 AM PDT Sun Sep 2 2018 CAZ101-103>113-031230- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- Northern Trinity-Southern Trinity-Mendocino Coast- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 526 AM PDT Sun Sep 2 2018 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ102-031230- Del Norte Interior- 526 AM PDT Sun Sep 2 2018 ...RED FLAG WARNING IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PDT MONDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Red Flag Warning is in effect tonight. Low relative humidity and gusty northeast winds will develop tonight across the upper slopes and ridges of inland Del Norte County. Any fires that do develop will spread rapidly. Outdoor burning is not recommended. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Red Flag Warning is in effect through Monday morning. Low relative humidity and gusty northeast winds may result in critical fire weather conditions across the upper slopes and ridges of inland Del Norte county. Any fires that do develop will spread rapidly. Outdoor burning is not recommended. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka.
Nearby
Hazardous Seas Warnings in California, 2018Every hazardous seas warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.